# SDR DHL2003747009

- Difficulty date: July 30, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOUCHDOWN FORWARD ENTRY DOOR HANDLE POPPED OPEN.  ADJUSTED ENTRY DOOR SNUBBERS, OPS CHECKED GOOD IAW 52-11-0.
